Some remarks on the Lipschitz regularity of Radon transforms

Research output: Contribution to journalArticlepeer-review

Abstract

A set in the Euclidean plane is constructed whose image under the classical Radon transform is Lipschitz in every direction. It is also shown that, under mild hypotheses, for any such set the function which maps a direction to the corresponding Lipschitz constant cannot be bounded.
Original languageEnglish
Pages (from-to)4331-4337
Number of pages6
JournalProceedings of the american mathematical society
Volume146
Issue number10
Early online date4 May 2018
DOIs
Publication statusPublished - Oct 2018

Fingerprint

Dive into the research topics of 'Some remarks on the Lipschitz regularity of Radon transforms'. Together they form a unique fingerprint.

Cite this